Skip navigation Skip navigation

Events Calendar

Use our calendar to find the event for you and book your tickets today!

Sun Mon Tue Wed Thu Fri Sat
1234567
891011121314
15161718192021
22232425262728
2930     
Colin Stewart Lecture
Starting on 18 September 2019 at 06:00PM for 2 hours
Colin Stewart Lecture
Rutherford McCowan Building, Crichton Campus,
Crimes On The Coast
Starting on 19 September 2019 at 07:30PM for 2 hours
Crimes On The Coast
Theatre Royal, Dumfries
Crimes On The Coast
Starting on 20 September 2019 at 07:30PM for 2 hours
Crimes On The Coast
Theatre Royal, Dumfries
Maidens of Music
Starting on 21 September 2019 at 01:00PM for 10 hours
Maidens of Music
Lockerbie Town Hall
Unsupervised Adulting
Starting on 21 September 2019 at 07:30PM for 2 hours
Unsupervised Adulting
Theatre Royal, Dumfries
Ensemble Alba - a concert in support of Help Refugees and Indigo Volunteers
Starting on 21 September 2019 at 07:30PM for 2 hours
Ensemble Alba - in support of Help Refugees and Indigo Volunteers
Burns in Fact and Fiction " Let's Talk Burns at Ellisland"
Starting on 22 September 2019 at 02:00PM for 2 hours
Burns in Fact and Fiction " Let's Talk Burns at Ellisland"
Robert Burns Ellisland Farm Dumfries
Steph Scholten Hunterian lecture
Starting on 23 September 2019 at 05:00PM for 3 hours
Steph Scholten Hunterian Lecture
Rutherford McCowan Building, Crichton Campus,
The Johnny Cash Roadshow
Starting on 24 September 2019 at 07:30PM for 2 hours
The Johnny Cash Roadshow
Theatre Royal, Dumfries
Taking the Nith presents: Comedy Night
Starting on 25 September 2019 at 07:30PM for 4 hours
Taking the Nith: COMEDY NIGHT
Tam O' Shanter Inn, 109 Queensberry Street, Dumfries DG1 1BH
Professor Frank Coton lecture
Starting on 26 September 2019 at 06:00PM for 4 minutes
Lecture by Professor Frank coton
Rutherford McCowan Building, Crichton Campus,
Photo Exhibition & Launch
Starting on 26 September 2019 at 07:00PM for 2 hours
Photo Exhibition & Launch
The Baker's Oven Dumfries
Absolute Classics presents: George Harliono, Piano
Starting on 26 September 2019 at 07:30PM for 2 hours
Absolute Classics presents: George Harliono, Piano
Rock and Roll Revolution
Starting on 26 September 2019 at 07:30PM for 2 hours
Rock and Roll Revolution
Theatre Royal, Dumfries
Festival of Folklore: Pamphy Linns - 'An Oasis in the Desert’
Starting on 27 September 2019 at 10:30AM for 4 hours
Festival of Folklore: Pamphy Linns - 'An Oasis in the Desert'
Festival of Folklore: Dark Tales of Old Sanquhar
Starting on 27 September 2019 at 06:00PM for 2 hours
Festival of Folklore: Dark Tales of Old Sanquhar
Sanquhar Tolbooth Museum Sanquhar
Queen of the South v Dundee
Starting on 27 September 2019 at 07:05PM for 2 hours
Queen of the South v Dundee
Palmerston Park, Dumfries
Absolute Classics presents: George Harliono, Piano
Starting on 27 September 2019 at 07:30PM for 2 hours
Absolute Classics presents: George Harliono, Piano
Festival of Folklore: Wicker Man Pre-Film Meal
Starting on 27 September 2019 at 08:00PM for 1 hour
Festival of Folklore: Wicker Man Pre-Film Meal
Festival of Folklore: The Wicker Man (cert 15)
Starting on 27 September 2019 at 09:00PM for 2 hours
Festival of Folklore: The Wicker Man (cert 15)
Festival of Folklore: Children’s Storytelling with Old Mother Mary
Starting on 28 September 2019 at 11:00AM for 30 minutes
Festival of Folklore: Children's Storytelling with Old Mother Mary
Festival of Folklore: Children’s Storytelling with Old Mother Mary
Starting on 28 September 2019 at 11:45AM for 30 minutes
Festival of Folklore: Children's Storytelling with Old Mother Mary
Festival of Folklore: The Piper’s Tale: Bagpiping Legends and Traditions
Starting on 28 September 2019 at 01:30PM for 2 hours
Festival of Folklore: The Piper's Tale: Bagpiping Legends and Traditions
Festival of Folklore: In the Tracks of Old Mortality
Starting on 28 September 2019 at 03:30PM for 2 hours
Festival of Folklore: In the Tracks of Old Mortality
Festival of Folklore: History of the Multiverse
Starting on 28 September 2019 at 05:30PM for 2 hours
Festival of Folklore: History of the Multiverse
Crawick Multiverse Dumfries & Galloway
Absolute Classics presents: George Harliono, Piano
Starting on 28 September 2019 at 06:00PM for 2 hours
Absolute Classics presents: George Harliono, Piano
Cally Palace Hotel & Golf Course Dumfries & Galloway
Festival of Folklore: Folklore of the Autumn Equinox
Starting on 28 September 2019 at 07:00PM for 2 hours
Festival of Folklore: Folklore of the Autumn Equinox
Crawick Multiverse Dumfries & Galloway
Festival of Folklore: Crawick Campfire Tales
Starting on 28 September 2019 at 07:45PM for 2 hours
Festival of Folklore: Crawick Campfire Tales
Crawick Multiverse Dumfries & Galloway
Festival of Folklore: Children’s Storytelling with Old Mother Mary
Starting on 29 September 2019 at 10:30AM for 30 minutes
Festival of Folklore: Children's Storytelling with Old Mother Mary
Festival of Folklore: Children’s Storytelling with Old Mother Mary
Starting on 29 September 2019 at 11:15AM for 30 minutes
Festival of Folklore: Children's Storytelling with Old Mother Mary
Festival of Folklore: Mining Folklore, Food and ‘The Poor Man’s Piece’
Starting on 29 September 2019 at 12:00PM for 2 hours
Festival of Folklore: Mining Folklore, Food and 'The Poor Man's Piece'
Festival of Folklore: Martyrs, Saints and Travellers
Starting on 29 September 2019 at 01:00PM for 2 hours
Festival of Folklore: Martyrs, Saints and Travellers
Kirkconnel Parish Heritage Society Kirkconnel
Festival of Folklore: Horseshoes and their Mythologies
Starting on 29 September 2019 at 02:00PM for 2 hours
Festival of Folklore: Horseshoes and their Mythologies
Absolute Classics presents: George Harliono, Piano
Starting on 29 September 2019 at 02:30PM for 2 hours
Absolute Classics presents: George Harliono, Piano
Buccleuch & Queensberry Arms Hotel Thornhill
Festival of Folklore: The History and Folklore of Medicinal Herbs
Starting on 29 September 2019 at 03:30PM for 2 hours
Festival of Folklore: The History and Folklore of Medicinal Herbs
Festival of Folklore: Mining, Ghosts & Curious Tales
Starting on 29 September 2019 at 06:00PM for 2 hours
Festival of Folklore: Mining, Ghosts & Curious Tales
Museum of Lead Mining Wanlockhead
Powered by GOSS iCM
©  Dumfries and Galloway Council